# SDR 2008UALA01788

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 71,215 hours, 8,809 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: B-Nut
- Condition: Leaking
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 READS 1460 PSI FROM COCKPIT EICAS.  AFTER EXTENSIVE TROUBLE SHOOTING  FOUND LEAK IN OXYGEN LINE B-NUT. TIGHTENED B-NUT SERVICED OXYGEN SYSTEM.  AC OK FOR SERVICE.
